# SDR COMA0160528

- Difficulty date: July 30, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 19,096 hours, 18,257 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 19,096 hours, 18,257 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK AT LOWER WEB OF ENGINE SUPPORT BEAM AT LEFT FWD INBD CORNER 2" IN LENGTH.REPAIRED DAMAGE I/A/W REO 601R-53-61-3666.
